# SDR DL757050602

- Difficulty date: October 9, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 43,238 hours, 20,235 cycles
- Engine: Pwa PW2037
- Engine time: 15,949 hours, 6,830 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Part time: 15,949 hours, 6,830 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE COMPRESSOR STALL ON CLIMBOUT AT FL140.  PULLED PWR BACK AND ENGINE INDS NORMAL.  VISUALLY SAW SPARKS FROM TAILPIPE.  DID NOT SHUT ENG DOWN.  REPLACED ENGINE DUE TO INTERNAL DAMAGE.
